# SDR USAA991339

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 36,425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING AN OVERNIGHT CHECK VISUAL AND EDDY CURRENT, FOUND A 1.8 INCH CRACK RT HORIZONTAL STABILIZER LOWER SKIN AT REAR SPAR STA 125-126.8 SKIN.  INSTALLED REPAIR DOUBLER PER TR 55-10-07 REV A.  (X)
